Search Questions
38 years
a year ago
Sir, I am diabetic and having high blood pressure since last 8 years. I take Glysiphaze SR 1 GM for diabetes daily in the moring since last 8 yeas almost my sugar remains nearing to limit and my recent HBA1c was 6.4. But, BP goes very high some time around 180/110 or 170/100 usually it remain 140/95. last 1 years I was on telma AMH 40 and recently on Telma AMH 80 from last 3 months now my BP is 140/90. Since, starting of Telma AMH H 80 I feel sleepy whole day, can not concentrate on work even I sleep 8 hours in the night. One my friend who took Telma 80 also complaint for feeling sleepy whole day after taking Telma 80 and his medicine was changed by Doctor. will you please advise me what should I do now
10 Views
1 Answer
Dr. Pushkar Mani
Diabetes Specialist
a year ago
Aapko cardiologist se mile
Ho sakta hai aapko postural hypotension ho
10 people found it useful
Was this answer helpful?
Related Tags
Related Questions